# SDR AALA201711039010

- Difficulty date: November 1, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 21,270 hours, 17,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS IN BASE, WEAR ON LEFT WING INBOARD FLAP TRACK 2A INBOARD. REPLACED LEFT WING INBOARD FLAP TRACK 2A INBOARD PER AMM 57-54-25.
